MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK CORKSCREW FT; SCREW, FIXATION, BONE

ARTHREX, INC. SUTURE ANCHOR, PEEK CORKSCREW FT; SCREW, FIXATION, BONE
Model Number SUTURE ANCHOR, PEEK CORKSCREW FT
Health Effect - Clinical Code Pain (1994)
Date of Event 04/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a patient started experiencing pain and stiffness immediately (within days) after having a primary rotator cuff repair performed on (b)(6) 2019.The following arthrex parts were implanted during the primary procedure: ar-2324pslc (lot: 10280045) / qty.: 1, ar-1927psf-45 (lot: 10272136) / qty.: 1.Cultures were taken, and the results were negative for infection.The rep reported the surgeon and the patient's allergist would like to do a material test to determine if the allergy is a possible source of pain/ stiffness before treating the primary repair that was done.The patient is scheduled for a capsular release due to stiffness.Additional information received on 12/31/2019: the rep reported to the surgeon's knowledge the patient is not experiencing any other symptoms other than pain and stiffness at this time.The surgeon would like to perform an allergy test of the product composition prior to removing any implant.However, depending on how the repair looks the surgeon may remove the implanted product.The surgeon stated they would like for all due-diligence to be done before any repairs are removed and re-done.The rep is following up with the surgeon to obtain the date that the capsular release is scheduled for.The capsular release will be performed by the same surgeon, and take place at the same surgery center.However, the surgery center has moved locations since the primary procedure.Additional information received on 01/23/2020: the rep reported the patient's results to the allergy testing performed for the peek optima implants came back negative.A capsular release was performed on (b)(6) 2020 by the same surgeon.During the procedure the surgeon found no major issues in relation to the primary rotator cuff repair.The rep reported that the surgeon did not remove any implanted hardware, and the case was a success.

Brand Name
SUTURE ANCHOR, PEEK CORKSCREW FT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9695168
Report Number1220246-2020-01654
Device Sequence Number1708843
Product Code HWC
UDI-Device Identifier00888867023666
UDI-Public00888867023666
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberSUTURE ANCHOR, PEEK CORKSCREW FT
Device Catalogue NumberAR-1927PSF-45
Device Lot Number10272136
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2020
Initial Report FDA Received Date02/11/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;